Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 30, Number 134
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A stability analysis for perturbed nonlinear iterative methods
Paul T. Boggs and J. E. Dennis PDF
Math. Comp. 30 (1976), 199-215
Error analysis for a stiff system procedure
Arthur David Snider PDF
Math. Comp. 30 (1976), 216-219
Numerical applications of reflection to partial differential equations
Arthur David Snider PDF
Math. Comp. 30 (1976), 220-240
An analysis of the finite element method using Lagrange multipliers for the stationary Stokes equations
Richard S. Falk PDF
Math. Comp. 30 (1976), 241-249
Higher order approximations to the boundary conditions for the finite element method
J. J. Blair PDF
Math. Comp. 30 (1976), 250-262
On the evaluation of some integrals occurring in scattering problems
J. Kadlec PDF
Math. Comp. 30 (1976), 263-277
Finite-difference approximations to singular Sturm-Liouville eigenvalue problems
G. W. Reddien PDF
Math. Comp. 30 (1976), 278-282
Stability of multistep methods for delay differential equations
Lawrence F. Wiederholt PDF
Math. Comp. 30 (1976), 283-290
Some fourth degree integration formulas for simplexes
A. H. Stroud PDF
Math. Comp. 30 (1976), 291-294
Converting interpolation series into Chebyshev series by recurrence formulas
Herbert E. Salzer PDF
Math. Comp. 30 (1976), 295-302
Inequalities for hypergeometric functions
R. G. Buschman PDF
Math. Comp. 30 (1976), 303-305
Characteristic $m$-sequences
Michael Willett PDF
Math. Comp. 30 (1976), 306-311
A computational technique for determining the class number of a pure cubic field
Pierre Barrucand, H. C. Williams and L. Baniuk PDF
Math. Comp. 30 (1976), 312-323
Factoring multivariate polynomials over algebraic number fields
Paul S. Wang PDF
Math. Comp. 30 (1976), 324-336
Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$. II
Lowell Schoenfeld PDF
Math. Comp. 30 (1976), 337-360
The uniqueness of the Markoff numbers
Gerhard Rosenberger PDF
Math. Comp. 30 (1976), 361-365
A uniform distribution question related to numerical analysis
Harald Niederreiter and Charles F. Osgood PDF
Math. Comp. 30 (1976), 366-370
Reviews and Descriptions of Tables and Books
Math. Comp. 30 (1976), 371-380
Table Errata
Math. Comp. 30 (1976), 381
Table errata: “Regular continued fractions for $\pi$ and $\gamma$”, (Math. Comp. 25 (1971), 403); “Rational approximations to $\pi$” (ibid. 25 (1971), 387–392) by K. Y. Choong, D. E. Daykin and C. R. Rathbone
D. Shanks PDF
Math. Comp. 30 (1976), 381
Table errata: “On comparing Adams and natural spline multistep formulas” (Math. Comp. 29 (1975), 741–745)
David R. Hill PDF
Math. Comp. 30 (1976), 381